# SDR AU010339

- Difficulty date: January 8, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- Engine: Dhavxx GIPSYMAJOR1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Part time: 3,591 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ELEVATOR SPAR CRACKED. FOLLOWING FABRIC REMOVAL THE SPAR WAS FOUND TO BE CRACKED IN SEVERAL PLACES INCLUDING AREAS WHICH HAD BEEN BOUND WITH FABRIC.
